# SDR CA130311001

- Difficulty date: February 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A REVENUE FLIGHT OUT OF AIRPORT AT APPROXIMATELY 6800 FT IN CRUISE CONFIGURATION, THE LT ENGINE EXPERIENCED AN OIL PRESSURE FLUCTUATING DOWN BELOW 40 PSI ACCOMPANIED BY LOW OIL PRESSURE WARNING.  THE ACFT RETURNED TO AIRPORT AND PERFORMED AN UNEVENTFUL LANDING.
